Getting off sleeping pills and returning to a good life
Patient : I have currently been taking 150 mg trazodone for mild depression for about 9 months, one half 25 mg tablet of doxlymanine succinate unisom, and 15mg temezapam on and off for sleep for about 5 months.
I have had trouble sleeping for about 8 yrs since I have my first child. Initially a few years ago, I found out my testosterone level was really low so I take a testosterone cream on my wrist in the mornings, just a minute amount.
I think the mild depression was just from not sleeping well for so long. I really want to be off of everything and just have my life back. I don't sleep good still even with taking all of it and it has affected my marriage and my family. I read desperately seeking snoozin and I want to try that but I need to get off all this first.
I have talked to my doctor about getting off and he has recommended a simply taper and just makes it sound so easy, but it has not been for me.
About a week ago, I was off the temazepam and the unisom and just on the 150mg trazodone but after about 5 days, my body was just hurting and so tired, it's been really really hard for me to get off it.
I really want to get off it all, what should I do and how do I cope during the day when I am tapering or just quitting taking each one?
I do exercise and walk about 2 miles every morning.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.